skin-hair-icon
Red spot on chest
I have red very small dot or spot on my chest (middle of chest) since 2 years back. They r not irritating me doesn't give any kind of pain , itching and also not spread in other parts of my body. Whenever I use anti fungal cream for 10- 15 days it's completely goes and my skin is so clear bt when after 10 days when am stopping using cream it's comes again...and the red spot a happen on my chest when crystal Rakhi puts on chest during sleeping before 2 years ago. I consulted Dermatologist he gives me cream bt until I use cream it ok only. So please tell me what kind of anti fungal cream should I use to complete recovery. Or is it some big issue??
1668 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You may be having a condition called seborrheic dermatitis that needs to be specifically addressed by a Dermatologist. Depending on the severity,medications can be started. Maintenance treatment is a must or you will experience recurrences as you have already mentioned. Meet a Dermatologist to begin treatment and ask for a treatment plan. Dr MK Agarwala Dermatologist New Delhi
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Red spot on arm getting bigger How to get rid of red spots on chest Tiny red spots on body
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.